Can you help? I had a vasectomy 18mths ago and have since experienced difficuties urinating. I feel the need to urinate but it is difficult to start and i have struggle to finish. I do not have any pain but i wake in the night to urinate which i have never done prior to the operation. I have also on a few occasions had difficulty in achiving maintaining an erection again a problem i have never before experienced. I have experienced weight loss recently but have also been working long hours in a physical job. I am 29 yrs old and have just been to the doctor who tested my urine which showed no water infection. The doctor said he does not feel any abnormal mass on my prostate but thinks my symptoms are as a result of prostate trouble and nothing to do with my operation. I am waiting for the results of my blood test and have been refered to someone to investigate my condition. Can you give me any information based on my symptoms as i am worried that prostate trouble will lead to an operation which can cause impotence and the doctor seemed convinced that it is prostate trouble. Is it likly to be anything else? Don
Straining during urination may be due to obstructive symptoms. A prostate problem secondary to an infection or enlargement may be a differential.Other causes may be nerve related disorders and structural anomalies. Prostate problems may be managed with medications. Seldom is surgery required. I suggest you calmly wait for your test results.Prostate infections may cause enlargement of the prostate which may lead to changes in urinary pattern.
So stay positive and discuss this openly with your physician.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.